# SDR UALA2009111603571

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,575 hours, 7,404 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 63
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN SATCOM HI GAIN IS FAILED.  STATUS CREW COMMENTS:  CHRONIC GRIPE.  MSG-2360131 ACTIVE ER INTER MSG-2360121 ACTIVE ER INTER.  REPLACED SDU, SYSTEM PASSED TEST.
